Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 59, NWS Tulsa, OK

July 12, 20254 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 12, 2025, 8:12 AM CDT for 4 counties in Oklahoma. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2025, 8:12 AM CDT (13:12 UTC)
Expired
Jul 12, 2025, 1:57 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:32 AM CDTFLASH FLOODGlenpool, OKStreet flooding and field flooding at and around 131st St and Elwood. Report relayed via social media.
Jul 12, 11:56 AM CDTFLASH FLOOD7 S Bixby, OKBixby Rd south of Hectorville Rd has been closed due to flooding from Snake Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1369 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WGUS54 KTSA 121312
FFWTSA
OKC037-111-143-145-121715-
/O.NEW.KTSA.FF.W.0059.250712T1312Z-250712T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
812 AM CDT Sat Jul 12 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Eastern Creek County in northeastern Oklahoma...
  Northern Okmulgee County in northeastern Oklahoma...
  Southern Tulsa County in northeastern Oklahoma...
  West Central Wagoner County in northeastern Oklahoma...

* Until 1215 PM CDT.

* At 812 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2.5 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 2.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Bixby...                           Sapulpa...
  Jenks...                           Glenpool...
  Coweta...                          Kiefer...
  Beggs...                           Mounds...
  Kellyville...                      Slick...
  Jenks Riverside Airport...         Bald Hill...
  Stonebluff...                      Liberty...
  Hectorville...                     Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3608 9603 3604 9603 3606 9571 3586 9574
      3586 9575 3586 9577 3585 9577 3582 9577
      3578 9577 3577 9577 3576 9577 3573 9577
      3573 9575 3572 9575 3571 9630 3608 9621

FLASH FLOOD...RADAR INDICATED

$$
3 follow-up statements
846 
WGUS54 KTSA 121702
FFWTSA
OKC037-111-143-145-121915-
/O.EXT.KTSA.FF.W.0059.000000T0000Z-250712T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1202 PM CDT Sat Jul 12 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Eastern Creek County in northeastern Oklahoma...
  Northern Okmulgee County in northeastern Oklahoma...
  Southern Tulsa County in northeastern Oklahoma...
  West Central Wagoner County in northeastern Oklahoma...

* Until 215 PM CDT.

* At 1202 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch and locally 
  higher are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Bixby...                           Sapulpa...
  Jenks...                           Glenpool...
  Coweta...                          Kiefer...
  Beggs...                           Mounds...
  Kellyville...                      Slick...
  Jenks Riverside Airport...         Bald Hill...
  Stonebluff...                      Liberty...
  Hectorville...                     Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings, do not drive on flooded roads, and do 
not drive around any barricades.

&&

LAT...LON 3608 9603 3604 9603 3606 9571 3586 9574
      3586 9575 3586 9577 3585 9577 3582 9577
      3578 9577 3577 9577 3576 9577 3573 9577
      3573 9575 3572 9575 3571 9630 3608 9621

FLASH FLOOD...RADAR INDICATED

$$
601 
WGUS74 KTSA 121723
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1223 PM CDT Sat Jul 12 2025

OKC037-111-143-145-121915-
/O.CON.KTSA.FF.W.0059.000000T0000Z-250712T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Okmulgee OK-Tulsa OK-Wagoner OK-
1223 PM CDT Sat Jul 12 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT THIS 
AFTERNOON FOR EASTERN CREEK, NORTHERN OKMULGEE, SOUTHERN TULSA AND 
WEST CENTRAL WAGONER COUNTIES...

At 1223 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across portions of the warned area. Bixby Road is closed 
south of Hectorville Road due to flooding. Between 3 and 5 inches of 
rain have fallen. Additional rainfall amounts up to 1 inch are 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
Bixby...                           Sapulpa...
Jenks...                           Glenpool...
Coweta...                          Kiefer...
Beggs...                           Mounds...
Kellyville...                      Slick...
Jenks Riverside Airport...         Bald Hill...
Stonebluff...                      Liberty...
Hectorville...                     Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3608 9603 3604 9603 3606 9571 3586 9574
      3586 9575 3586 9577 3585 9577 3582 9577
      3578 9577 3577 9577 3576 9577 3573 9577
      3573 9575 3572 9575 3571 9630 3608 9621

FLASH FLOOD...RADAR INDICATED

$$

Lacy
016 
WGUS74 KTSA 121857
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
157 PM CDT Sat Jul 12 2025

OKC037-111-143-145-121907-
/O.CAN.KTSA.FF.W.0059.000000T0000Z-250712T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Okmulgee OK-Tulsa OK-Wagoner OK-
157 PM CDT Sat Jul 12 2025

...FLASH FLOOD WARNING FOR EASTERN CREEK, NORTHERN OKMULGEE, 
SOUTHERN TULSA AND WEST CENTRAL WAGONER COUNTIES HAS BEEN REPLACED 
WITH A FLOOD WARNING...

&&

LAT...LON 3608 9603 3604 9603 3606 9571 3586 9574
      3586 9575 3586 9577 3585 9577 3582 9577
      3578 9577 3577 9577 3576 9577 3573 9577
      3573 9575 3572 9575 3571 9630 3608 9621

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 5:56 AM CDT, 2 hours 16 minutes earlier. Its key messages:

  • Issued at 1208 AM CDT Sat Jul 12 2025
  • Scattered to numerous showers and thunderstorms each day through at least Monday, with potential for locally heavy rainfall.
  • An active weather regime continues into next week with daily thunderstorm chances.
Area forecast discussion, Jul 12, 5:56 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
556 AM CDT Sat Jul 12 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1208 AM CDT Sat Jul 12 2025

 - Scattered to numerous showers and thunderstorms each day
   through at least Monday, with potential for locally heavy
   rainfall.

 - An active weather regime continues into next week with daily thunderstorm
   chances.

&&

.SHORT TERM...
(Today)
Issued at 1208 AM CDT Sat Jul 12 2025

Showers and thunderstorms are expected to increase in coverage
towards sunrise across northeast Oklahoma and northwest Arkansas,
with a slow southeast drift to the precipitation expected during
the morning. Locally heavy rainfall will be possible, and a flood
watch remains in effect for parts of northeast Oklahoma through 1
pm.

The latest model data, including the various CAM's, are showing
considerable variability in the location of showers and storms this
afternoon, and where heavy rainfall may remain a concern. It is
possible that the current flood watch may need to be extended in
time, location, or both depending on how the situation evolves
today. High temperatures today will remain below normal, ranging
from the mid 80s to lower 90s.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 1208 AM CDT Sat Jul 12 2025

A slow moving upper trough will remain over the area through at
least Monday and possibly Tuesday. Scattered to numerous showers and
thunderstorms will continue through that time, with the potential
for locally heavy rainfall from time to time. The heaviest rainfall
may end up favoring the overnight and morning time frames, and
additional flood watches may be needed during the coming days.
Temperatures will remain well below normal into the first part of
next week.

Once the upper trough lifts out of the area, shower and storm
coverage will diminish for the middle to latter part of next week,
but not completely go away. Temperatures will also warm back to
closer to the seasonal averages for the latter half of the week. A
weak cold front may approach the area late in the week, but the
latest data does cast some doubt on this as upper ridging becomes
more dominant by that time.

&&

.AVIATION...
(12Z TAFS)
Issued at 553 AM CDT Sat Jul 12 2025

Scattered showers and thunderstorms will will continue at times
through the day. If CAM guidance is to be believed, the better
chances of storms will be through about 15Z, and then again in
the afternoon after 20Z. Most areas will see ceilings develop, but
they should generally remain at or above 3 kft except in heavy
showers today. Visibility could also briefly drop but will
generally remain 3 SM or greater otherwise. Winds will be out of
the south at 5-15 kts, but may be gusty and erratic near storms.
A few of the storms will produce locally heavy rain and severe
weather potential. Ceilings and visibility will then drop Sunday
morning with MVFR criteria or below.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   87  70  83  70 /  50  50  60  30
FSM   90  73  87  73 /  70  50  70  20
MLC   88  71  85  70 /  70  60  80  30
BVO   88  69  83  68 /  40  50  50  20
FYV   86  69  84  68 /  70  50  70  20
BYV   87  69  85  69 /  70  30  70  20
MKO   86  70  83  70 /  80  50  70  30
MIO   87  69  83  69 /  40  40  60  20
F10   86  69  82  70 /  80  60  80  30
HHW   91  72  88  71 /  50  60  60  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>064.

AR...None.
&&

SHORT TERM...05
LONG TERM....05
AVIATION...06
Hazardous weather outlook, Jul 12, 4:19 AM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
419 AM CDT Sat Jul 12 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131245-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
419 AM CDT Sat Jul 12 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Late Morning.

FLASH FLOOD.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Late Morning.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Areawide.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are beginning to develop near and north
of I-40 this morning. Scattered storm activity will likely
continue through the morning. Over time, the threat for heavy
rainfall and severe weather will increase. A few storms may
produce damaging wind and large hail today, though most will
not be severe. With high moisture content, some storms may
produce very heavy rainfall and the potential for flash flooding.
A Flood Watch is in effect. Temperatures will not be as hot as
yesterday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY TO FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Daily storm chances will be present for the next week. Confidence
is lower on exact timing and location of individual storms. Heavy
rainfall will occur from time to time, with flash flooding
possible. A few storms may become severe, particularly south of
I-40 on Saturday, but overall the threat is low. Temperatures will
remain mild considering the frequent storminess.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 12, 7:27 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
727 AM CDT Sat Jul 12 2025

OKZ066-121300-
Okmulgee OK-
727 AM CDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OKMULGEE COUNTY
THROUGH 800 AM CDT...

At 727 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Preston, moving northeast at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bald Hill...                      Preston...
Liberty...                        Hectorville...
Okmulgee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3586 9600 3586 9581 3581 9577 3573 9577
      3572 9575 3565 9595 3579 9608
TIME...MOT...LOC 1227Z 234DEG 5KT 3577 9594

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 12, 7:31 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
731 AM CDT Sat Jul 12 2025

OKZ067-068-070-121300-
Muskogee OK-Cherokee OK-Wagoner OK-
731 AM CDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WAGONER...WEST
CENTRAL CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 800 AM
CDT...

At 731 AM CDT, Doppler radar indicated a strong thunderstorm over
Okay, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Okay...                           Lost City...
Tullahassee...                    Hulbert...
Sequoyah State Park...            Fort Gibson...
Muskogee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3577 9545 3590 9545 3602 9505 3580 9505
TIME...MOT...LOC 1231Z 243DEG 23KT 3585 9530

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 12, 7:37 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
737 AM CDT Sat Jul 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     Flash Flood      5 NE Tulsa              36.19N 95.85W
07/12/2025                   Tulsa              OK   Trained Spotter

            Water overflowing from ditches, flooding a
            field north of Pine St and east of Highway
            169.

&&
Special weather statement, Jul 12, 7:40 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
740 AM CDT Sat Jul 12 2025

OKZ060-121315-
Tulsa OK-
740 AM CDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TULSA COUNTY
THROUGH 815 AM CDT...

At 740 AM CDT, Doppler radar indicated a strong thunderstorm over
Jenks, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Jenks...                          Glenpool...
Jenks Riverside Airport...        Bixby...
Broken Arrow...                   Tulsa...

This includes Interstate 44 near mile marker 224.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3607 9603 3612 9582 3591 9582 3591 9603
TIME...MOT...LOC 1240Z 265DEG 12KT 3600 9601

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 12, 8:04 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
804 AM CDT Sat Jul 12 2025

OKZ068>070-121330-
Adair OK-Muskogee OK-Cherokee OK-
804 AM CDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ADAIR...CENTRAL
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 830 AM CDT...

At 804 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
east of Fort Gibson, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tahlequah...                      Eldon...
Hulbert...                        Sequoyah State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3581 9473 3571 9519 3584 9525 3585 9523
      3587 9523 3588 9524 3588 9526 3606 9485
TIME...MOT...LOC 1304Z 248DEG 25KT 3583 9515

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 12, 8:06 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
806 AM CDT Sat Jul 12 2025

ARZ001-010-121330-
Benton AR-Washington AR-
806 AM CDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BENTON AND
NORTHEASTERN WASHINGTON COUNTIES THROUGH 830 AM CDT...

At 806 AM CDT, Doppler radar indicated a strong thunderstorm over
Lowell, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Springdale...                     War Eagle...
Rogers...                         Elm Springs...
Mayfield...                       Monte Ne...
Tontitown...                      Larue...
Cave Springs...                   Lowell...
Sonora...                         Johnson...
Fayetteville...

This includes Interstate 49 between mile markers 70 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3618 9391 3612 9393 3615 9426 3631 9426
      3639 9390
TIME...MOT...LOC 1306Z 269DEG 8KT 3626 9411

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:07 AM CDTSpecial Weather StatementTSATulsa38 min
Jul 12, 6:10 AM CDTAreal Flood AdvisoryTSARogers, Tulsa19 min
Jul 12, 6:14 AM CDTSpecial Weather StatementTSAOkmulgee31 min
Jul 12, 6:23 AM CDTAreal Flood AdvisoryTSACherokee3 hr
Jul 12, 6:29 AM CDTFlash Flood WarningTSARogers5 hr
Jul 12, 6:32 AM CDTFlash Flood WarningTSAOsage, Tulsa6 hr
Jul 12, 7:01 AM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Tulsa3 hr
Jul 12, 7:05 AM CDTSpecial Weather StatementTSATulsa25 min
Jul 12, 7:27 AM CDTSpecial Weather StatementTSAOkmulgee33 min
Jul 12, 7:29 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Jul 12, 7:31 AM CDTSpecial Weather StatementTSACherokee29 min
Jul 12, 7:40 AM CDTSpecial Weather StatementTSATulsa35 min
Jul 12, 7:56 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee, Wagoner3 hr
Jul 12, 8:04 AM CDTSpecial Weather StatementTSACherokee26 min
Jul 12, 8:28 AM CDTSpecial Weather StatementTSAPawnee32 min
Jul 12, 9:18 AM CDTAreal Flood AdvisoryTSAPawnee3 hr
Jul 12, 9:34 AM CDTSpecial Weather StatementTSAPawnee26 min
Jul 12, 9:57 AM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee3 hr
Jul 12, 12:04 PM CDTAreal Flood AdvisoryTSACreek3 hr
Jul 12, 12:47 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee3 hr
Jul 12, 1:57 PM CDTAreal Flood WarningTSACreek, Okmulgee, Tulsa, Wagoner18 hr
Jul 12, 2:45 PM CDTSpecial Weather StatementTSAPawnee45 min
Jul 12, 2:57 PM CDTFlash Flood WarningTSACreek, Okfuskee4 hr
Jul 12, 3:18 PM CDTSpecial Weather StatementTSAOsage, Pawnee42 min
Jul 12, 3:38 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Jul 12, 4:23 PM CDTSpecial Weather StatementTSAOsage37 min
Jul 12, 6:53 PM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg37 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.